Ayuda
Ir al contenido

Dialnet


Resumen de An extension of sheffer polynomials

Ajay K. Shukla, S. J. Rapeli

  • Sheffer [Some properties of polynomial sets of type zero, Duke Math. J. 5 (1939), pp.590-622] studied polynomial sets zero type and many authors investigated various properties and its applications. In the sequel to the study of Sheffer Polynomials, an attempt is made to generalize the Sheffer polynomials by using partial differential operator.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus